TITLE

A Posteriori Error Estimates of Mixed Methods for Quadratic Optimal Control Problems Governed by Parabolic Equations

AUTHOR(S)
Tianliang Hou; Yanping Chen; Yunqing Huang
PUB. DATE
November 2011
SOURCE
Numerical Mathematics: Theory, Methods & Applications;Nov2011, Vol. 4 Issue 4, p439
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
In this paper, we discuss the a posteriori error estimates of the mixed finite element method for quadratic optimal control problems governed by linear parabolic equations. The state and the co-state are discretized by the high order Raviart-Thomas mixed finite element spaces and the control is approximated by piecewise constant functions. We derive a posteriori error estimates for both the state and the control approximation. Such estimates, which are apparently not available in the literature, are an important step towards developing reliable adaptive mixed finite element approximation schemes for the control problem.
ACCESSION #
71964337

 

Related Articles

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics